# SDR COMA9531187

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: DL3827M157
- Condition: Failed
- Location: Lt Elevator
- Part time: 12,879 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE MAIN ELEVATOR PITCH TRIM IS INOPERATIVE.  REPLACED THE MAIN ELEVATOR PITCH TRIM ACTUATOR.
